# SDR 2005UALA01199

- Difficulty date: October 27, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 32,804 hours, 4,063 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER WALL EMERGENCY LIGHT, FWD OF AFT LAV NEAR DOOR 5 LT IS INOP.  SECURED CONNECTOR TO LAMP.
